# SDR SWAA2015080342401

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 37,420 hours, 24,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7971637
- Condition: Misrouted
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CATER OVERHEAD EMERGENCY LIGHT WIRE MISROUTED.  REROUTED WIRE IAW SWPM.
